MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 7 20MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 7 20MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650720
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient had an infection in the knee.Surgeon put in an antibiotic spacer using a femoral component and a poly insert.The insert that was opened and used was expired.Doe: (b)(6) 2023.Affected side: left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received,"it was reported that patient had an infection in the knee.Surgeon put in an antibiotic spacer using a femoral component and a poly insert.The insert that was opened and used was expired." the product was not returned to depuy synthes, nor photographs were provided, however based on the event description, device and other information provided, the reported allegation can be confirmed.    a manufacturing record evaluation was performed for the finished device lot number: 8732466, product code: 151650720 and no non-conformances / manufacturing irregularities related to the malfunction were identified.  the overall complaint was confirmed as the attune ps rp insrt sz 7 20mm would contribute to the reported allegation.  based on the investigation findings, potential cause can be attributed to unintended use error and it has been determined that no corrective and/or preventative action is required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device lot number: 8732466, product code: 151650720 and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
ATTUNE PS RP INSRT SZ 7 20MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17850613
Report Number1818910-2023-19856
Device Sequence Number11582794
Product Code NJL
UDI-Device Identifier10603295052791
UDI-Public10603295052791
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Catalogue Number151650720
Device Lot Number8732466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale